Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: I. N. Herstein
Title: Noncommutative rings
Additional book information The Carus Mathematical Monographs, no. 15, Mathematical Association of America, 1968. xi+199 pp. $6.00.


Review Information

Reviewer: Maria J. Wonenburger
Journal: Bull. Amer. Math. Soc. 75 (1969), 714-717
DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12256-1
PII: S 0002-9904(1969)12256-1